NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

State-dependent Foster-Lyapunov criteria for subgeometric convergence of Markov chains

TitleState-dependent Foster-Lyapunov criteria for subgeometric convergence of Markov chains
Publication TypeJournal Article
Year of Publication2009
AuthorsConnor S, Fort G
JournalStochastic Processes and their Applications
Volume119
Issue12
Pagination4176-4193
Date Published12/2009
AbstractWe consider a form of state-dependent drift condition for a general Markov chain, whereby the chain subsampled at some deterministic time satisfies a geometric Foster–Lyapunov condition. We present sufficient criteria for such a drift condition to exist, and use these to partially answer a question posed in Connor and Kendall (2007) concerning the existence of so-called ‘tame’ Markov chains. Furthermore, we show that our ‘subsampled drift condition’ implies the existence of finite moments for the return time to a small set.
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0304414909001665
DOI10.1016/j.spa.2009.10.001
E-print numberarXiv:0901.2453

Edited 15 Sep 2014 - 09:56 by sbc502

Back to the Top